Title

Survey article: Characterizations of the Saito-Kurokawa lifting

Publication Date

2013

Journal

Rocky Mountain Journal of Mathematics

Volume

43

Issue

6

First Page

1747

Last Page

1757

Abstract

There are a variety of characterizations of Saito-Kurokawa lifts from elliptic modular forms to Siegel modular forms of degree 2. In addition to giving a survey of known characterizations, we apply a recent result of Weissauer to provide a number of new and simpler characterizations of Saito-Kurokawa lifts.